# SDR FDEA202004300851

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 42,018 hours, 6,499 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION   ON RIGHT HAND FRONT LOWER SPAR CHORD 04 EACH FASTENER HOLES AT STATION 1035   RIGHT BUTT LINE 82 FOUND WITH CRACK INDICATION AT LOWER ROW OUTBORAD HOLE AS   MARKED.
